# SDR MASA200600113

- Difficulty date: January 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 7,779 hours, 5,315 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7010 IAD - SPOILER STAB FAULT STATUS MESSAGE.  MAINTENANCE PERFORMED SPOST 2.  NO FURTHER DEFECTS NOTED.
